# SDR 2017FA0000072

- Difficulty date: February 19, 2017
- Submitted: February 20, 2017
- Operation: General aviation
- Aircraft: N361QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800235
- Aircraft time: 7,664 hours, 5,129 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6922421
- Condition: Corroded
- Location: Lt Wing
- Part time: 7,664 hours, 5,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SPAR CORRODED.
